# SDR FDEA202104041205

- Difficulty date: April 4, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7270
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER: OUTBD L/E IS GOUGED (MARKED AND DOT 37) REMOVED DAMAGED AREA PER SRM 55-00-01 FIG 3. SHEET 2 VOL 1. FABRICATED AND   INSTALLED REPAIR FILLER AND DOUBLER PER SRM 55-00-01 FIG 2 VOL 1.
